Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 8, Issue 6


Generic units in abelian group rings

Zbigniew Marciniak / Sudarshan K. Sehgal
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.777


We introduce generic units in ℤCn and prove that they are precisely the shifted cyclotomic polynomials. They generate the group 

of constructible units. For each cyclic group we produce a basis of a finite index subgroup of integral units consisting of certain irreducible cyclotomic polynomials; this extends a result of Hoechsmann and Ritter. We also study ‘alternating-like’ units and decide when they generate a subgroup of finite index.

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18

Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 777–799, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.777.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Leo Margolis and Ángel del Río
Journal of Pure and Applied Algebra, 2018
Frieder Ladisch and Achill Schürmann
SIAM Journal on Applied Algebra and Geometry, 2018, Volume 2, Number 2, Page 259
Osnel Broche and Ángel del Río
Mathematische Zeitschrift, 2016, Volume 283, Number 3-4, Page 1195

Comments (0)

Please log in or register to comment.
Log in